# SDR SIMA20130818006

- Difficulty date: August 18, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 28,361 hours, 24,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT INOPERATIVE.  R & R LIGHT IAW AMM 33-50-12, OPS CHECKED GOOD.
